Defen 50mg/500mg Tablet


Overview

Uses of Defen Tablet
Defen 50mg/500mg Tablet is used for pain relief. It relieves pain in conditions like headache, mild migraine, muscle pain, dental pain, rheumatoid arthritis, ankylosing spondylitis, osteoarthritis, or painful menses.
Defen Tablet side effects
Common
  • Nausea
  • Vomiting
  • Stomach pain / epigastric pain
  • Heartburn
  • Diarrhoea
  • Loss of appetite
How to use Defen Tablet
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Defen 50mg/500mg Tablet is to be taken with food.
This will help to avoid acidity and heartburn.
How Defen Tablet works
Defen 50mg/500mg Tablet is a combination of two medicines: Diclofenac and Paracetamol / Acetaminophen. These medicines work by blocking the action of chemical messengers responsible for pain, fever and inflammation (redness and swelling).
Defen Tablet related warnings
Alcohol
CAUTION
Taking Diclofenac+Paracetamol / Acetaminophen with alcohol can cause liver damage.
Pregnancy
WEIGH RISKS VS BENEFITS
Defen 50mg/500mg Tablet is unsafe to use during pregnancy.
There is positive evidence of human fetal risk, but the benefits from use in pregnant women may be acceptable despite the risk, for example in life-threatening situations. Please consult your doctor.
Lactation
Defen 50mg/500mg Tablet is probably safe to use during lactation. Limited human data suggests that the drug does not represent a significant risk to the baby.
Driving
Do not drive unless you are feeling well.
Defen 50mg/500mg Tablet may cause headaches, blurred vision, dizziness or drowsiness in some patients. This may affect your ability to drive.
Kidney
CAUTION
Defen 50mg/500mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Defen 50mg/500mg Tablet may be needed. Please consult your doctor.
Liver
CAUTION
Defen 50mg/500mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Defen 50mg/500mg Tablet may be needed. Please consult your doctor.
However, the use of Defen 50mg/500mg Tablet is not recommended in patients with severe liver disease and active liver disease.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Defen 50mg/500mg Tablet
₹1.7/Tablet
₹4.85/Tablet
185% costlier
Dan P 50 mg/500 mg Tablet
Unison Pharmaceuticals Pvt Ltd
₹1.58/Tablet
save 7%
Megadol Tablet
Alembic Pharmaceuticals Ltd
₹4.58/Tablet
169% costlier
Magadol Tablet
Alembic Pharmaceuticals Ltd
₹5.01/Tablet
195% costlier
Duoflam N Tablet
Maneesh Pharmaceuticals Ltd
₹2.63/Tablet
55% costlier

Expert Advice

  • You have been prescribed this combination medicine for relieving pain and inflammation.
  • Take it with food to avoid getting an upset stomach.
  • It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you.
  • Avoid consuming alcohol when taking Defen 50mg/500mg Tablet as it may cause excessive drowsiness and increase the risk of liver damage.
  • Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first. 

Patient Concerns

Questions Related to Defen

arrow
Broken wrist needed proper medicine
Dr. Akshat Goel
Bone & Joint Specialist
Share x-ray picTake Cap Altraday twice daily and Tab Flotrip-forte thrice daily for pain relief and swelling
Dr. I feel backache pain during any hard work Dr.told me earlier that I HV some prob in my backbone. I can't maintain my routine because I HV to do work in household purpose he suggested DOlO-650 SOS any better mdcne?
Dr. Akshat Goel
Bone & Joint Specialist
Do Spinal Extension exercises" thrice daily for 15 mins each session"For pain relief another option is Tab Voveran SR100
arrow
Do you have any questions related to Defen 50mg/500mg Tablet?

FAQs

Q. What is Defen?
Defen is a combination of two medicines: Diclofenac and Paracetamol. This medication helps in relieving pain and inflammation. It works by lowering the levels of chemical substances in the body that causes pain and inflammation. Paracetamol / Acetaminophen has an early onset of action and it helps in relieving the symptoms till diclofenac starts working.
Q. Is it safe to use Defen?
Yes, Defen is safe to use in most of the patients. However, in some patients, it may cause some unwanted common side effects like nausea, vomiting, stomach pain, heartburn, diarrhea and other uncommon and rare side effect. Inform your doctor if you experience any persistent problem while taking this medication.
Q. Can I stop taking Defen when my pain is relieved?
Defen should be continued for as long as advised by your physician if you are using the medication for a condition associated with long term pain. It can be discontinued if you are using it for short term pain relief.
Q. Can the use of Defen cause nausea and vomiting?
Yes, the use of Defen can cause nausea and vomiting. In case, you experience nausea while taking this medicine, take it with milk, food or with antacids. Avoid taking fatty or fried foods. If you start to experience vomiting, drink plenty of water or other fluids. Try small frequent sips of the liquid. Talk to your doctor if you have persistent vomiting and signs of dehydration like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicines without speaking to a doctor.
Q. Can the use of Defen cause dizziness?
Yes, the use of Defen can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, stop what you are doing and sit or lie down for some time or until you feel better and do not drive or use any machines.
Q. Can the use of Defen cause damage to kidneys?
Yes, the long-term use of Defen can cause damage to the kidneys. Normal kidneys produce a chemical called prostaglandins that protect the kidneys from damage. Use of painkillers lower the levels of prostaglandins in the body leading to kidney damage on long-term use. Use of painkillers is not recommended in patients with underlying kidney disease.
Q. Are there any specific contraindications associated with the use of Defen?
The use of Defen is contraindicated in patients with known allergy to any of the component or excipients of this medicine or in patients with known allergy to other painkillers (NSAIDs). The use of this medicine should preferably be avoided in patients with a history of or active, recurrent stomach ulcer/bleeding and in patients with the history of heart failure, high blood pressure, and liver or kidney disease.
Q. Can Defen be taken with vitamin B complex?
Yes, Defen can be taken with vitamin B-complex preparations. Defen helps to relieve pain and vitamin B-complex can help to correct the vitamin deficiency that might be causing the underlying painful condition.
Q. Is it safe to take a higher dose of Defen than recommended?
No, taking higher than the recommended dose of Defen can lead to increased chances of side effects like nausea, vomiting, heartburn, indigestion, diarrhea and can also damage your kidneys on long-term use. If you are experiencing increased severity of pain or the pain is not relieved by the recommended doses of this medicine, please consult your doctor for re-evaluation.
Q. What is the storage condition for Defen?
Keep this medicine in the container or pack it came in, tightly closed. Store it as mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children, and other people.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 1st Aug 2018.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
Kuldeep Nagar, Nanhera Road, Ambala Cantt - 133001, Haryana, India
One of the following licensed pharmacy from the nearest location with deliver Defen 50mg/500mg Tablet. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: NXG, MIP, GNC, AVC, SLN, CPK, FRM, PHN, BHS, AMH, GPT, DRA, BRC, OMV, NPH, OWI, SRG, NPS, NWP, QTM, DFP, RSA, SMN, AYN, AYM, RWL, LMS, OBS, MTD, BLE, VAF, ENP, SBA, PMA, MKT, KLC, CRN, MDI, IAD, TAP, SHG, DYG, BBN, ZPR, MPC, SHD, RHL, GLM, CMC, OWN, YAG, DPL, BMJ, ATL, SCH, EAN, BHA, SOF, LCC, MIL, O4O, APS, PRT, HAT, BBS, HPP, SNH, AAA, CTP, HGI, HTV, STO, JSL, SWP, IAH, HSP, NTL, PPR, GLD, LHA, RPC, BSN, RKS, GEO, BHP, KNH, ZVP, AMR, RVA, ISI, JVN, MOM, BDN, VTR, VUR, JJE, DYL, UHP, EEC, EVP, NDP, MSD, AVL, AYU, RTL, BJR, NAS, BAL, MDH, MJT, PSF, NNP, VJS, KAL, XMX, SGH, JHC, XPR, PRL, RRP, SWA, TOM, AMM, AHP, HEX, ALY, EQN, HZF, VMH, KBC, LKK, AXM, MAM, HMP, PRC, AVS, SDM, BLP, BIO, FIP, IPL, RAC, NVL, GMA, HLP, NTB, MGL, NFP, AVW, KHP, MKE, DZY, RVC, JLI, ALC, ANP, BJP, HTS, PAP, SSS, IPP, BKB, RGH, RHS, GTF, HIP, HLT, SPF, PRN, OIP, PSE, BTM, WDE, FTP, ZVO, LIP, GHC, IMC, SVS, KIS, BHM, CHP, RDH, THP, NEO, KHC, JIV, LAG, SGC, PWN, CMD, RSS, NXT, ADT, NLG, USF, SSI, RHW, KHD, OWP, ADE, AFT, GBL, USM, DVH, PEN, ASP, EMB, DAO, MRS, VHP, BAP, HCP, VSL, DAD, ZEL, MLC, SNL, BNC, ANS, NNH, NSL, RDR, NVY, MBP, NEW, VDH, VEM, BGS, ABL, SHN, RPI, DPP, SNG, WAD, HPC, SBC, SPD, NLC, RUS, TRP, UMP, SIO, VSC, HSM, DHP, SAA, JBT, SPV, FRS, AVB, QLF, KRR, SLC, FGH, PTI, 1MH, OHM, MAP, ARD, ESY, RYL, VOP, CNE, MDO, PHC, ABP, MFN, VRS, UPA, EPR, VVN, SGA, WHP, SBN, DGN, RPA, LHP, 4IT, APT, AAY, TSS, MDN, TNH, WHL, KMC, JVO, GHR, PNT, MTM, ATP, STS, SJP, INC, MNS, KHH, WSI, SVH, NLP, SBL, UVD, BDI, PVP, BSL, GDA, RWP, RTN, EPS, STA, PLT, PTP, ADF, AGT, OLT, SMS, WPL, ANT, GBB, HNP, 9MM, PNQ, KCI, GPP, RPP, SAF, DHR, SHC, DLY, PRE, GGL, BLS, BNT, HBV, SCP, DLP, SAH, CZT, GTC, KIM, HWS, TAT, AAR, TPN, SYN, GFL, MAX, NBG, CLT
MRP
17
10 tablets in 1 strip
ADD TO CART
Best Price ₹13.6
20% OFF
Use Coupon HEALTH1020 during checkout